Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 65, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2023, 9:53 PM CDT for Dakota County, Hennepin County, Ramsey County, Minnesota. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2023, 9:53 PM CDT (02:53 UTC)
- Expired
- Jul 13, 2023, 10:15 PM CDT
- In force
- 22 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Dakota County, MN, Hennepin County, MN, Ramsey County, MN
The radar
The Minneapolis radar (KMPX), 40 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 9:53 PM CDT | TSTM WND GST 60 | 2 E Richfield, MN | ASOS station KMSP Minneapolis-St. Paul AP. |
| Jul 13, 10:08 PM CDT | HAIL 0.25 | 2 N Newport, MN | Hail a little larger than pea size fell for about one minute. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 5:22 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 837 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1746 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted.
698
WUUS53 KMPX 140253
SVRMPX
MNC037-053-123-140330-
/O.NEW.KMPX.SV.W.0065.230714T0253Z-230714T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
953 PM CDT Thu Jul 13 2023
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
East central Hennepin County in east central Minnesota...
North central Dakota County in east central Minnesota...
Southern Ramsey County in east central Minnesota...
* Until 1030 PM CDT.
* At 952 PM CDT, a severe thunderstorm was located over St. Paul,
moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
east central Hennepin, north central Dakota and southern Ramsey
Counties, including the following locations... Lake Phalen,
Highland Park, Lauderdale, South St Paul Airport, St Paul
Battlecreek Regional Park, North St. Paul, Lilydale, Sunfish, Univ
Of Mn Minneapolis Campus and Fort Snelling State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4489 9299 4489 9302 4487 9301 4485 9301
4484 9325 4500 9331 4506 9299
TIME...MOT...LOC 0252Z 273DEG 40KT 4493 9314
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JRB2 follow-up statements
662
WWUS53 KMPX 140305
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1005 PM CDT Thu Jul 13 2023
MNC053-140313-
/O.CAN.KMPX.SV.W.0065.000000T0000Z-230714T0330Z/
Hennepin MN-
1005 PM CDT Thu Jul 13 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HENNEPIN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Minnesota.
LAT...LON 4489 9299 4489 9302 4487 9301 4485 9301
4484 9316 4503 9313 4506 9299
TIME...MOT...LOC 0303Z 273DEG 40KT 4492 9296
$$
MNC037-123-140330-
/O.CON.KMPX.SV.W.0065.000000T0000Z-230714T0330Z/
Dakota MN-Ramsey MN-
1005 PM CDT Thu Jul 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTH CENTRAL DAKOTA AND SOUTHEASTERN RAMSEY COUNTIES...
At 1003 PM CDT, a severe thunderstorm was located over Woodbury, or 7
miles east of St. Paul, moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated. Minneapolis St. Paul International Airport
reported a 60 mph gust around 955 PM.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. Paul, Eagan, Maplewood, Inver Grove Heights, Roseville, White
Bear Lake, South St. Paul, West St. Paul, Vadnais Heights, Mendota
Heights, North St. Paul and Little Canada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4489 9299 4489 9302 4487 9301 4485 9301
4484 9316 4503 9313 4506 9299
TIME...MOT...LOC 0303Z 273DEG 40KT 4492 9296
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Dye753
WWUS53 KMPX 140315
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1015 PM CDT Thu Jul 13 2023
MNC037-123-140325-
/O.CAN.KMPX.SV.W.0065.000000T0000Z-230714T0330Z/
Dakota MN-Ramsey MN-
1015 PM CDT Thu Jul 13 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DAKOTA AND
SOUTHEASTERN RAMSEY COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Minnesota.
LAT...LON 4489 9299 4489 9302 4487 9301 4485 9301
4484 9316 4503 9313 4506 9299
TIME...MOT...LOC 0313Z 273DEG 40KT 4491 9277
$$
DyeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:56 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 13, 7:56 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 756 PM CDT Thu Jul 13 2023 .UPDATE... Issued at 733 PM CDT Thu Jul 13 2023 Evening Update issued at750 PM, scattered thunderstorms will continue across the region this evening and pose a threat for large hail. The severe thunderstorm watch remains for much of Minnesota, and was expanded to include the Twin Cities metro. && .DISCUSSION...(This evening through Thursday) Issued at 336 PM CDT Thu Jul 13 2023 KEY MESSAGES: - Warmer, above-normal temperatures through Saturday, cooler to start next week, then warmer again mid-to-late next week. - Scattered showers and thunderstorms through Friday with potential for a few strong to severe thunderstorms today into this evening. - No beneficial widespread precipitation forecast over the next week. - A return of Canadian wildfire haze/smoke to the area Friday into the weekend. TODAY... Current radar imagery reveals a cluster of thunderstorms along and south of I-90. A few sites in N IA have reported 40+ kt gusts associated with the TS clusters. This initiation is running a few hours earlier than what guidance had so the assumption is we'll continue to see additional development over SW MN with an agitated CU field present on visible imagery. Temperatures have warmed into the mid to upper 80s across the region with dew points in the mid to upper 60s across W and S MN where the better low level moisture plume is present. Further north, diurnal mixing has lowered the dew points across the Twin Cities and portions of central MN. This should limit TS potential until later in the afternoon/evening hours. The culprit for scattered TS in the Twin Cities can be tracked back to NW MN where an area of showers and storms has developed over the past hour or two. Forecast soundings indicate 30 to 40kts of shear with plenty of instability but the lack of significant low level forcing should be the limiting factor for today's potential. If outflow boundaries begin to get into play we could see locally enhanced TS potential. The SPC SWO maintained a slight risk across S MN into the Twin Cities. Main severe hazard will be the potential for damaging winds and large hail with any strong to severe storms that. TONIGHT through THURSDAY... Precip chances will gradually shift southeast overnight. The best chances for rain will be S MN, W MN, and W WI but we're not expecting any widespread beneficial rain with this event. Any rainfall received from storms today/tonight will not make an improvement with the ongoing drought and the hit-and-miss nature of storms will mean most areas will receive little to no rain while others receive highly localized heavy rain. Low stratus or patchy dense fog could develop outside of the Twin Cities late tonight. Forecast dew point depressions will be near-zero for a few hours before sunrise Friday morning. The other concern is the return of Canadian wildfire smoke to the region Friday into Saturday. Guidance brings in a dense swath of smoke arriving from the northwest and encompassing much of Minnesota into western Wisconsin on Friday. An Air Quality Alert was issued by the MPCA for the entire state to address degraded air quality associated with the wildfire smoke. This would also bring a return of hazy sky/visibility conditions that go along with wildfire smoke. I've opted to continue with Haze to the gridded/text products but should model continuity provide higher confidence, explicit Smoke mention along with reduced visibilities may also needed to be added to the forecast. Friday will bring another chance for scattered showers and storms across the Upper MS valley that will be diurnally driven. A cold front will move through on Saturday which will bring cooler-than- normal temperatures for the second half of the weekend into early next week. A few rain showers may occur over our WI counties Saturday afternoon as another embedded sfc trough pivots thru the upper low over east-central Canada. However, precipitation chances dry up as the weekend progresses as the low drops south into the Upper Great Lakes this weekend. This will bring drier, continental polar airmass into our region, which should greatly decrease any low level moisture necessary for precipitation. With already relatively dry mid-levels we will remain dry through the middle of next week. Temperatures will rebound toward the end of the forecast period with highs back into the mid 80s. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 733 PM CDT Thu Jul 13 2023 Scattered thunderstorms this evening, and a few storms could produce large hail. Another concern for Friday AM is the potential for patchy low stratus/BR development with dew point depressions near 0. Finally, Friday afternoon will see the return of Canadian wildfire smoke but I've opted to keep HZ out from non-MSP sites for now. KMSP... Primary concern is continues to be the potential for -SHRA and TS to move across the site. Have introduced a tempo for TSRA. Fog is possible to develop early tomorrow morning but confidence lacked with inclusion in the TAF at this time. /OUTLOOK FOR KMSP/ SAT...VFR. Wind W 10-15 kts. SUN...VFR. Wind W 15G30 kts. MON...VFR. Wind NW 15G30 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && UPDATE...JRB DISCUSSION...BPH AVIATION...JRB
Hazardous weather outlook, Jul 13, 2:44 PM CDT, 7 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 244 PM CDT Thu Jul 13 2023 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 141945- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 244 PM CDT Thu Jul 13 2023 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Scattered thunderstorms will develop across S and W MN this afternoon. A few storms over central through southern Minnesota may be strong to severe, potentially producing damaging winds or large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Canadian wildfire smoke will return to the region Friday and lasting into the weekend. There is an Air Quality Alert on Friday for the entire state of Minnesota due to degraded air quality. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this afternoon into tonight.
In the hours before
Local storm report, Jul 13, 8:53 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
853 PM CDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM Hail 1 ENE Otsego 45.29N 93.59W
07/13/2023 E1.00 inch Wright MN Trained Spotter
Nickel to quarter sized.
&&
NDCSpecial weather statement, Jul 13, 8:53 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
853 PM CDT Thu Jul 13 2023
MNZ060-061-140230-
Anoka MN-Hennepin MN-
853 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of north central
Hennepin and central Anoka Counties through 930 PM CDT...
At 853 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ramsey, or 19 miles east of Buffalo, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Andover, Champlin and Anoka around 900 PM CDT.
Coon Rapids around 905 PM CDT.
Other locations in the path of this storm include Mounds View and
Blaine.
This includes U.S. Highway 10 in Minnesota near mile marker 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.
&&
LAT...LON 4512 9319 4512 9320 4520 9357 4523 9356
4523 9354 4531 9351 4532 9315
TIME...MOT...LOC 0153Z 290DEG 30KT 4523 9348
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JRBLocal storm report, Jul 13, 8:58 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
858 PM CDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM Hail 7 SE Pleasant Lake 45.42N 94.20W
07/13/2023 M1.00 inch Stearns MN Trained Spotter
email report.
&&
pemSpecial weather statement, Jul 13, 9:08 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
908 PM CDT Thu Jul 13 2023
MNZ051-061-140245-
Anoka MN-Sherburne MN-
908 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of northwestern Anoka
and southeastern Sherburne Counties through 945 PM CDT...
At 908 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elk River, or 17 miles northeast of Buffalo, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
St. Francis around 915 PM CDT.
Ramsey around 925 PM CDT.
Other locations in the path of this storm include Andover and Anoka.
This includes the following highways...
U.S. Highway 10 in Minnesota between mile markers 205 and 217.
U.S. Highway 169 between mile markers 159 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.
&&
LAT...LON 4537 9327 4521 9339 4527 9356 4530 9357
4529 9358 4529 9361 4533 9373 4544 9366
TIME...MOT...LOC 0208Z 289DEG 34KT 4537 9361
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DyeSpecial weather statement, Jul 13, 9:20 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
920 PM CDT Thu Jul 13 2023
MNZ060-068-140245-
Hennepin MN-Carver MN-
920 PM CDT Thu Jul 13 2023
...Strong thunderstorms will impact portions of southern Hennepin and
Carver Counties through 945 PM CDT...
At 920 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rockford to near Independence to Mayer.
Movement was southeast at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Mound and St. Bonifacius around 925 PM CDT.
Chanhassen, Waconia, Orono, Victoria and Minnetrista around 930 PM
CDT.
Chaska and Wayzata around 935 PM CDT.
Minnetonka, Hopkins, Carver and Excelsior around 940 PM CDT.
Other locations in the path of these storms include Eden Prairie,
Edina, Shakopee and Savage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.
&&
LAT...LON 4489 9393 4498 9381 4498 9377 4501 9377
4510 9369 4488 9330 4479 9339 4481 9343
4480 9357 4476 9362 4471 9362 4465 9375
TIME...MOT...LOC 0220Z 324DEG 42KT 4509 9368 4498 9375 4487 9390
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DyeSpecial weather statement, Jul 13, 9:45 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
945 PM CDT Thu Jul 13 2023
MNZ060>063-070-140315-
Anoka MN-Washington MN-Dakota MN-Hennepin MN-Ramsey MN-
945 PM CDT Thu Jul 13 2023
...Strong thunderstorms will impact portions of southeastern
Hennepin, northwestern Dakota, southeastern Anoka, northern
Washington and Ramsey Counties through 1015 PM CDT...
At 944 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Lino Lakes to Fridley to Eden
Prairie. Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Roseville, Shoreview, New Brighton, Lino Lakes and Hugo around 950
PM CDT.
St. Paul, Maplewood, Forest Lake and Vadnais Heights around 1000
PM CDT.
Other locations in the path of these storms include Bloomington,
Apple Valley, Oakdale, White Bear Lake, Mahtomedi, Rosemount, Eagan,
Inver Grove Heights, South St. Paul, West St. Paul and Stillwater.
This includes Interstate 35 near mile marker 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Minnesota.
&&
LAT...LON 4524 9276 4521 9275 4519 9277 4515 9275
4475 9310 4478 9333 4479 9333 4479 9338
4481 9343 4480 9352 4486 9352 4527 9317
TIME...MOT...LOC 0244Z 273DEG 31KT 4524 9310 4508 9323 4486 9345
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DyeThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:10 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 35 min |
| Jul 13, 7:13 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Waseca | 47 min |
| Jul 13, 7:22 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 23 min |
| Jul 13, 7:24 PM CDT | Special Weather Statement | MPX | Morrison | 36 min |
| Jul 13, 7:26 PM CDT | Special Weather Statement | MPX | Pope | 34 min |
| Jul 13, 7:33 PM CDT | Special Weather Statement | MPX | Morrison | 27 min |
| Jul 13, 7:37 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Meeker, Wright | 38 min |
| Jul 13, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns | 47 min |
| Jul 13, 7:44 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 46 min |
| Jul 13, 7:47 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 28 min |
| Jul 13, 8:05 PM CDT | Severe Thunderstorm Warning | MPX | Benton | 44 min |
| Jul 13, 8:09 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin | 25 min |
| Jul 13, 8:13 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 47 min |
| Jul 13, 8:16 PM CDT | Special Weather Statement | MPX | Freeborn | 29 min |
| Jul 13, 8:21 PM CDT | Special Weather Statement | MPX | Anoka | 24 min |
| Jul 13, 8:26 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne, Wright | 49 min |
| Jul 13, 8:39 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 36 min |
| Jul 13, 8:44 PM CDT | Special Weather Statement | MPX | Wright | 31 min |
| Jul 13, 8:53 PM CDT | Special Weather Statement | MPX | Anoka | 37 min |
| Jul 13, 9:08 PM CDT | Special Weather Statement | MPX | Anoka | 37 min |
| Jul 13, 9:20 PM CDT | Special Weather Statement | MPX | Carver | 25 min |
| Jul 13, 9:45 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 30 min |
| Jul 13, 10:02 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 27 min |
| Jul 14, 12:41 AM CDT | Special Weather Statement | MPX | Faribault | 19 min |
| Jul 14, 2:32 PM CDT | Special Weather Statement | MPX | Renville | 28 min |
| Jul 14, 3:11 PM CDT | Special Weather Statement | MPX | Renville | 34 min |
| Jul 14, 3:23 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood, Renville | 22 min |
| Jul 14, 3:49 PM CDT | Special Weather Statement | MPX | Brown | 26 min |
| Jul 14, 3:55 PM CDT | Special Weather Statement | MPX | Sibley | 35 min |
| Jul 14, 4:19 PM CDT | Special Weather Statement | MPX | Nicollet | 26 min |
| Jul 14, 4:23 PM CDT | Special Weather Statement | MPX | Brown | 37 min |
| Jul 14, 4:52 PM CDT | Special Weather Statement | MPX | Renville | 23 min |
| Jul 14, 6:01 PM CDT | Special Weather Statement | MPX | Faribault | 29 min |
| Jul 14, 6:28 PM CDT | Special Weather Statement | MPX | Faribault | 32 min |
| Jul 14, 6:54 PM CDT | Special Weather Statement | MPX | Faribault | 51 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.